MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C0R95, 12X100 KII BLUNT TIP SM CONE 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES C0R95, 12X100 KII BLUNT TIP SM CONE 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number C0R95
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device is anticipated to be returned to applied medical for evaluation.A follow-up report will be provided upon completion of investigation.
 
Event or Problem Description
Procedure performed: unknown.Event description: the interior valve of the c0r95 became dislodged from the port and went into the abdomen during the procedure.The part was obtained and there was no harm to the patient.Patient status: patient is fine, and completely unaffected.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection of the event unit confirmed that the shield, an internal plastic component of the seal, had separated from the seal.Engineering also observed that a piece of the septum, an internal rubber component of the seal, had also separated from the seal.The duckbill, another internal rubber component of the seal, was torn.Based on the condition of the returned unit, it is likely that the reported event was caused by non-axial insertion or removal of asymmetrical instruments through the trocar.Applied medical¿s instructions for use (ifu) states that, "extra care should be used when inserting angular and asymmetrical instruments, such as 'j' hooks and clip appliers.All instruments should be centered axially when inserted through the seal to prevent tearing.".
 
Event or Problem Description

Brand Name
C0R95, 12X100 KII BLUNT TIP SM CONE 6/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key11445773
Report Number2027111-2021-00378
Device Sequence Number3456382
Product Code GCJ
UDI-Device Identifier00607915127602
UDI-Public(01)00607915127602(17)230824(30)01(10)1395283
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K923636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/24/2023
Device Model NumberC0R95
Device Catalogue Number101234701
Device Lot Number1395283
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/23/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/26/2021
Supplement Date Received by Manufacturer02/26/2021
Initial Report FDA Received Date03/09/2021
Supplement Report FDA Received Date04/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1